# SDR SWAA2025030492781

- Difficulty date: February 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 59,090 hours, 39,530 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED LE STA 95.96 AT LT HORIZONTAL STABILIZER 2025-93380<[01] REPLACED CHORD OF THE RIB LOCATED LE STA 95.96 AT LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02;DWG 186A1303 SHEET 1 REV - AND DWG 186A1001 SHEET 10 REV A. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED CHORD OF THE RIB LOCATED LE STA 95.96 AT LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02;DWG 186A1303 SHEET 1 REV - AND DWG 186A1001 SHEET 10 REV A. SEE INDIVIDUAL SIGN OFF BELOW
